# SDR 95ZZZX1796

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98301
- Make and model: Piper PA-28-140
- Aircraft serial: 2826157
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 67639008
- Condition: Separated
- Location: Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE CABLE SEPARATED WHILE ACFT ON RAMP AT TIME OF START-UP.
